# SDR EISA95051

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367PA
- Make and model: Boeing 727221
- Aircraft serial: 22539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED C-CHECK, FOUND CORROSION ON BS 1183 VERTICAL BEAM AT BL '0', WL 148.  REPAIRED PER DRAWING HSE2-53-154 AND HSE2-53-150.  (Z)
